Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal Side Effects -- Irritability/Hyperactive

Posted by alchemy on June 5, 2010, at 9:14:03

In reply to Re: Lamictal Side Effects -- Irritability/Hyperactive, posted by whiplash on June 2, 2010, at 22:23:32

- for me the agitation went away, as with most people

- "trouble w/ words" is something I have seen to be very common with Lamictal users. for me, it still has some effect but it has eased up.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:alchemy thread:949817